# SDR MYWA110085

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 28,900 hours, 10,355 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENG START VAVLE STUCK CLOSED FAULT CODE 800 080 52.  REMOVED AND REPLACED NR 2 ENGINE START VALVE IAW AMM 80-11-03 OPS & LEAK CHECK OK.  THIS CLEARS MDDR # 8336.  PLACARD REMOVED A/C IS UPGRADED TO ETOPS.
